On the limit behavior of a chi-square type test if the number of conditional moments tested approaches infinity
Year of publication: |
1994
|
---|---|
Authors: | Jong, Robert M. de |
Other Persons: | Bierens, Herman J. (contributor) |
Published in: |
Econometric theory. - Cambridge : Cambridge Univ. Press, ISSN 0266-4666, ZDB-ID 901661-2. - Vol. 10.1994, 1, p. 70-90
|
Subject: | Schätztheorie | Estimation theory | Wahrscheinlichkeitsrechnung | Probability theory | Theorie | Theory |
-
On optimal testing for the equality of equicorrelation : an example of loss in power
Bhatti, Muhammad Ishaq, (2000)
-
Estimation in surveys using conditional inclusion probabilities : simple random sampling
Tillé, Yves, (1998)
-
A new one-sided variable inspection plan for continuous distribution functions
Kössler, Wolfgang, (1999)
- More ...
-
THE FUNCTIONAL CENTRAL LIMIT THEOREM AND WEAK CONVERGENCE TO STOCHASTIC INTEGRALS I
Jong, Robert M. de, (2000)
-
Dynamic time series binary choice
Jong, Robert M. de, (2007)
-
Convergence of averages of scaled functions of I(1) linear processes
Jong, Robert M. de, (2001)
- More ...